# SDR 96ZZZX3379

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9000N
- Make and model: Piper PA-32-300
- Aircraft serial: 3240883
- Engine: Lyc IO540K1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Worn
- Location: Nr 2-6 Cylinders
- Part time: 148 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CYLINDER ASSEMBLIES WERE STEPPED AT TOP OF BORE.  RINGS HAD KNIFE EDGE AT TOP FACE OF RING.
